# SDR IXXA2022072801

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26152
- Aircraft time: 64,737 hours, 25,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N831229
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SURROUND GOUGED ON WEB FRAME
